# SDR CALA9701363

- Difficulty date: September 16, 1997
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N14334
- Make and model: Boeing 7373T0
- Aircraft serial: 23572
- System (JASC): 3260 · Landing Gear Position and Warning
- Part: Safety Sensor
- Condition: Out Of Adjust
- Location: Mlg
- Stage of operation: TO
- Nature of condition: N
- Precautionary procedure: O

## Discrepancy

THE GEAR LEVER WOULD NOT RAISE PAST THE OFF POSITION ON FIRST ATTEMPT AFTER TAKEOFF.  THE GEAR HANDLE RAISED TO THE UP POSITION AFTER SEVERAL ATTEMPTS AND THE FLIGHT PROCEEDED WITHOUT FURTHER PROBLEM.  MAINTENANCE FOUND THE MLG AIR SAFETY SENSOR OUT OF ADJUSTMENT.  THE SENSOR WAS ADJUSTED AND TESTED IAW MM 32-09-01, PAGE 501.  THE GEAR WAS SWUNG SEVERAL TIMES WITH NO DEFECTS NOTED.
